A boy with cutaneous necrosis occurring during treatment with levamisole.

@article{Powell2002ABW,
  title={A boy with cutaneous necrosis occurring during treatment with levamisole.},
  author={Jennifer Powell and Henri Grech and Jon Holder},
  journal={Clinical and experimental dermatology},
  year={2002},
  volume={27 1},
  pages={32-3}
}
We present a child on long-term treatment with levamisole, and heterozygous for factor V Leiden, who developed cutaneous necrosis associated with formation of p-ANCA and lupus anticoagulant. Symptoms resolved when the levamisole treatment was stopped. 

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 13 extracted citations

Levamisole toxicity mimicking autoimmune disease.

Journal of the American Academy of Dermatology • 2013
View 5 Excerpts
Highly Influenced

Levamisole: A multi-faceted drug in dermatology.

Indian journal of dermatology, venereology and leprology • 2016
View 1 Excerpt

The head, neck, and systemic manifestations of levamisole-adulterated cocaine use.

Journal of oral and maxillofacial surgery : official journal of the American Association of Oral and Maxillofacial Surgeons • 2013

Similar Papers

Loading similar papers…